# SDR DALA2014110105932

- Difficulty date: October 31, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 54,671 hours, 42,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER DOOR JAMB BEAM DOUBLER REPAIR BETWEEN STA Y=636 TO Y=693 AT MID CARGO COMPARTMENT, MRB 53-018-02, SM, DOUBLER WAS REPLACED IAW SRM 
53-05, FIG 123, SRM 51-30-5.
